Alert archive / North Dakota / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 145, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 2, 2006, 6:43 PM CDT for Bottineau County, McHenry County, Pierce County, North Dakota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2006, 6:43 PM CDT (23:43 UTC)
- Expired
- Jul 2, 2006, 7:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Counties, with a storm outline in the text
Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:20 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 2, 3:20 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 320 PM CDT SUN JUL 2 2006 SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT THE WRF INDICATES TWO POTENTIAL AREAS OF CONVECTION THIS EVENING...IN OUR SOUTHEAST ZONES WITH THE PASSAGE OF A SURFACE TROUGH...AND IN OUR CENTRAL COUNTIES WHERE MUCAPE MAY REACH 1200 J/KG WITHOUT ANY INHIBITION. OTHERWISE AN IMPRESSIVE UPPER LEVEL RIDGE OVER THE ROCKIES PROMISES DRY WEATHER THROUGH WEDNESDAY NIGHT...ALONG WITH SEASONABLE TO SLIGHTLY ABOVE SEASONABLE TEMPERATURES. WITH DEWPOINTS REMAINING IN THE 50S NIGHTTIME LOWS WILL FALL TO THE UPPER 50S TO AROUND 60. LONG TERM...THURSDAY THROUGH SUNDAY NIGHT UPPER LEVEL RIDGE AXIS IS OVER THE WESTERN PLAINS THURSDAY...AND BEGINS TO MOVE EASTWARD ON FRIDAY. MEANWHILE THE UPPER LEVEL TROUGH OVER THE WEST COAST THURSDAY REMAINS ON THE COAST...AND THE H500 FLOW OF THE WESTERLIES IS ZONAL ACROSS CENTRAL CANADA. THE SHORTWAVE ENERGY IMPULSES GENERATED IN THE WEST COAST TROUGH ARE SENT INTO CENTRAL CANADA...WELL TO THE NORTH OF NORTH DAKOTA. SURFACE LOWS DEVELOPING WITH THE UPPER LEVEL IMPULSES ARE ALSO IN CENTRAL/SOUTHERN CANADA...AND ONLY A WEAK TROUGH FEATURE IS EVIDENT ACROSS THE NORTH CENTRAL US STATES. NOT MUCH CONFIDENCE IN THE LONG TERM MODEL...SINCE YESTERDAYS MODEL RUN INDICATED THE SHORTWAVE ENERGY MUCH FARTHER SOUTH THAN TODAYS RUN. WILL NEED TO SEE SOME CONSISTENCY IN MODEL RUNS TO HAVE CONFIDENCE IN THE MODEL FEATURES. HENCE HAVE KEPT MENTION OF PRECIPITATION OUT OF THE LONG TERM PORTION OF THE FORECAST. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && RSL/JV
Hazardous weather outlook, Jul 2, 4:01 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 401 AM CDT SUN JUL 2 2006 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-030915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 401 AM CDT SUN JUL 2 2006 /301 AM MDT SUN JUL 2 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WESTERN NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WEAK COLD FRONT WILL DROP DOWN OVER NORTH DAKOTA THIS AFTERNOON. THE FRONT WILL CAUSE CONVERGENCE AS AFTERNOON HEATING DECREASES THE STABILITY OF THE AIRMASS INCREASING THE CHANCE OF THUNDERSTORMS. IF THUNDERSTORMS FORM...SOME COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
Nearby
Severe Thunderstorm Warnings in North Dakota, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.